# SDR DHL2005809002

- Difficulty date: March 23, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEMERGENCY EXIT LIGHTS INOP.  PERFORMED OPS CHECKS OF EMERGENCY LIGHTS SYSTEM OPS CKS OK IAW MM 33-50-0
